# SDR SIMA993351

- Difficulty date: December 1, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N214DA
- Make and model: Saab 340B
- Aircraft serial: 340B214
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT BL 0 CORRODED.  REMOVED FASTENERS AND THE EXISTING SEAT TRACK.  DRILLED FASTENER HOLES ON THE NEW SEAT TRACK EXTRUSION AND TREATED.  INSTALLED THE NEW SEAT TRACK AND SECURED TO SUPPORTS.  APPLIED DINOTROL TO SEAT TRACK SUPPORTS.  WORK DONE IAW SAAB 340 SRM 72LKS 3079 REV 34, 51-40-00, 51-40-21, 51-40-22, 51-40-23, 51-40-25 AND AMM 72LKS 3076 REVE 34, AND ATA 20-10-00.  AIRCRAFT OK FOR SERVICE.  (M)
